W. S. Conner, J. Heidemann, L. Krishnamurthy, X. Wang, and M. Yarvis, Workplace Applications of Sensor Networks, 2004.

A. Nordio, C. F. Chiasserini, and E. Viterbo, Bandlimited Field Reconstruction for Wireless Sensor Networks

P. Marziliano and M. Vetterli, Reconstruction of Irregularly Sampled Discrete-Time Bandlimited Signals with Unknown Sampling Locations, IEEE Trans. on Signal Processing, vol.48, issue.12, pp.3462-3471, 2000.

L. Hu and D. Evans, Localization for mobile sensor networks, Proceedings of the 10th annual international conference on Mobile computing and networking , MobiCom '04, 2004.
DOI : 10.1145/1023720.1023726

O. Kwon and H. Song, Localization through Map Stitching in Wireless Sensor Networks, IEEE Transactions on Parallel and Distributed Systems, vol.19, issue.1, pp.93-105, 2008.
DOI : 10.1109/TPDS.2007.70706

Ø. Ryan and M. Debbah, Free Deconvolution for Signal Processing Applications, 2007 IEEE International Symposium on Information Theory, 2007.
DOI : 10.1109/ISIT.2007.4557490

URL : https://hal.archives-ouvertes.fr/hal-00280516

Ø. Ryan and M. Debbah, Channel Capacity Estimation Using Free-Probability Theory, IEEE Transactions on Signal Processing, vol.56, issue.11, pp.5654-5667, 2008.
DOI : 10.1109/TSP.2008.927074

URL : https://hal.archives-ouvertes.fr/hal-00280519

Ø. Ryan and M. Debbah, Asymptotic Behaviour of Random Vandermonde Matrices with Entries on the Unit Circle, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00407938

F. Benaych-georges and M. Debbah, Free Deconvolution: from Theory to Practice, 2008.

F. Benaych-georges, Infinitely divisible distributions for rectangular free convolution: classification and matricial interpretation, Probab. Theory Related Fields, pp.143-189, 2007.
DOI : 10.1007/s00440-006-0042-1

URL : https://hal.archives-ouvertes.fr/hal-00015159

R. Speicher, Free Probability Theory and Non-Crossing partitions, Séminaire Lotharingien de Combinatoire, p.39, 1997.

T. F. Coleman and Y. Li, An Interior Trust Region Approach for Nonlinear Minimization Subject to Bounds, SIAM Journal on Optimization, vol.6, issue.2, pp.418-445, 1996.
DOI : 10.1137/0806023